# SDR SWAA2022012763110

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 54,809 hours, 32,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA LIGHT NEAR RH OVER WING EXIT IS INOP. ; / [01] RELAMPED AREA LIGHT NEAR RH OVER WING EXIT PER AMM 33-51-03
